# SDR USAA2013020800020

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 LT EMERGENCY EXIT PATHWAY LIGHT INOPERATIVE.  RE-TERMINATED EMERGENCY LIGHT CONNECTOR AT ROW 18 LT.
